# SDR SWAA2022030217924

- Difficulty date: February 17, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 42,544 hours, 27,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 654A0004169
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT AFT CORNER SCUFFPLATE CRACKED / REMOVED AND REPLACED AFT CARGO DOOR COMPARTMENT AFT LOWER CORNER SCUFF PLATE P/N 654A0004-169 PER SRM 51-40-02 AND SRM 51-40-05.
